MAUDE Adverse Event Report: AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES

AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES
Model Number FC700SU
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a pas-port proximal anastomosis system (part # fc700su) was used during an off-pump coronary artery bypass procedure that was performed on (b)(6) 2021.According to the complainant, two (2) sites were scheduled to be anastomosed using two (2) pas-port proximal devices.The first site was anastomosed without issue.However, the second site was not able to be graft anastomosed only by aortic incision by cutter.When the surgeon checked the product, the stapler was not separate.The surgeon immediately took out the graft from pps then anastomosed with y composite to the first graft and the incision site by cutter, and then sutured by hand sewing with felt.Additional information revealed that side branches were properly treated with 5-0 sutures, no discomfort or resistance was experienced when turning the knob, and the saphenous vein graft (svg) was removed out of surgical field.The complaint device was returned to the manufacturer for evaluation.An additional medical intervention was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the complaint device was returned to the manufacturer for physical evaluation.A visual examination was performed; no abnormalities with the pas-port device or its individual components were observed.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the reported lot number; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.The investigation into the cause of the reported problem was not able to confirm a failure mode.No abnormalities with the pas-port proximal anastomosis system were identified.Although no device issue was observed, a product safety case (psc) was initiated to evaluate the risk benefit ratio.The evaluation resulted in a field safety corrective action (fsca) and a recall was initiated.
 
Event or Problem Description
No changes required.

Brand Name
PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
ANASTOMOSIS DEVICES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11529952
Report Number9610612-2021-00190
Device Sequence Number3997493
Product Code FZP
UDI-Device Identifier04046955241026
UDI-Public4046955241026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model NumberFC700SU
Device Catalogue NumberFC700SU
Device Lot Number52627199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;